# SDR DALA2018121407184

- Difficulty date: December 13, 2018
- Submitted: December 14, 2018
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 72,428 hours, 53,404 cycles
- System (JASC): 4990 · APU Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Apu Oil Bowl
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES SMELLED BY FA AND PAX IN AFT CABIN AFTER T/O DURING INITIAL CLIMB.AFT CA-SIDE LAV SMOKE DETECTOR ACTIVATED.NO SMOKE NO FLAME NO HEAT OBSERVED.QRH COMPLETED .TAKEOFF FLAP 2 ,D43,NO UNUSUAL ENGINE INDICATIONS NOTED. C/W NO GO ODI 2172 STEPS 1 AND 2[904531] C/W AMDS 2120-2367 PNEUMATIC T/S FOUND APU OIL FILTER BOWL SMALL LEAK.REPLD, O-RING CKS GOOD. C/W AMDS 2120-2368 C/W 2900-2002,2003 H/C INSP,C/W 4900-1184 APU INLET CLEANING.AMDS CARD 7100-2619.FULL BURN.A/C READY FOR SERVICE. (LP5001816)
